# SDR ABXR2011070100039

- Difficulty date: July 1, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N766VA
- Make and model: Boeing 767-2Q8
- Aircraft serial: 24448
- Aircraft time: 62,324 hours, 12,413 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 314T10152
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE O/B CORE COWL EXHAUST DUCT THAT MATES TO THE PRECOOLER HAS HOLE WORN THROUGH.  WELDED CORE COWL IAW ROHR CMM.
